MathSciNet Relay Station
MathSciNet bibliographic data
MR1304818 (96h:82003) 82B20 (82B23)
Kuniba, Atsuo; Nakanishi, Tomoki; Suzuki, Junji Functional relations in solvable lattice models. I. Functional relations and representation theory. Internat. J. Modern Phys. A 9 (1994), no. 30, 5215–5266.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement